# SDR DALA2021080804508

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND AFT CARGO BAY STA 1153 FWD FACE WEB STIFFENER AT RBL 8 HAS DAMAGE IN RADIUS. C/W 592815-14. (LP 1899368)
